Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 115, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 12, 2014, 9:16 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Sep 13, 2014, 1:45 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2014, 9:16 PM CDT (02:16 UTC)
- In effect from
- Sep 13, 2014, 1:45 PM CDT
- Expired
- Sep 17, 2014, 6:00 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
033
WGUS43 KLSX 130216
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT FRI SEP 12 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Missouri River
near Chamois
at Gasconade
.This Flood Warning is a result of heavy rainfall across portions of
the basin this past Tuesday night and early Wednesday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-140216-
/O.NEW.KLSX.FL.W.0114.140914T0400Z-140917T0000Z/
/CMSM7.1.ER.140914T0400Z.140914T1800Z.140915T1200Z.NO/
916 PM CDT FRI SEP 12 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Missouri River near Chamois
* From Saturday evening to Monday evening.
* At 7:00 PM Friday the stage was 13.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage late
Saturday evening and crest near 17.7 feet Sunday afternoon.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/13 09/14 09/15 09/16 09/17
Missouri River
Chamois 17.0 13.60 15.0 17.6 17.0 14.7 13.1
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-140216-
/O.NEW.KLSX.FL.W.0115.140913T1845Z-140917T2300Z/
/GSCM7.1.ER.140913T1845Z.140915T0000Z.140916T1100Z.NO/
916 PM CDT FRI SEP 12 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Missouri River at Gasconade
* From Saturday afternoon to Wednesday evening.
* At 2:30 PM Friday the stage was 18.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage early
Saturday afternoon and crest near 24.3 feet Sunday evening.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/13 09/14 09/15 09/16 09/17
Missouri River
Gasconade 22.0 18.80 21.1 24.0 24.0 21.9 19.9
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$6 follow-up statements
313
WGUS83 KLSX 131521
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1021 AM CDT SAT SEP 13 2014
...The flood warning continues for the following rivers in
Missouri...
Missouri River near Chamois affecting Callaway and Osage Counties
Missouri River at Gasconade affecting Gasconade and Montgomery
Counties
.This Flood Warning is a result of heavy rainfall across portions of
the basin this past Tuesday night and early Wednesday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-141521-
/O.EXT.KLSX.FL.W.0114.140914T0600Z-140917T0000Z/
/CMSM7.1.ER.140914T0600Z.140914T1800Z.140915T1200Z.NO/
1021 AM CDT SAT SEP 13 2014
The Flood Warning continues for
the Missouri River near Chamois
* from late tonight to Tuesday evening.
* At 7:00 AM Saturday the stage was 15.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by early Sunday
morning and continue to rise to near 17.7 feet by early Sunday
afternoon. The river will fall below flood stage by Monday morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/14 09/15 09/16 09/17 09/18
Missouri River
Chamois 17.0 15.00 17.5 17.0 14.9 13.2 11.9
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-141521-
/O.EXT.KLSX.FL.W.0115.140913T1942Z-140918T0000Z/
/GSCM7.1.ER.140913T1942Z.140915T0000Z.140916T1200Z.NO/
1021 AM CDT SAT SEP 13 2014
The Flood Warning continues for
the Missouri River at Gasconade
* from this afternoon to Wednesday evening.
* At 2:30 PM Friday the stage was 18.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by this afternoon
and continue to rise to near 24.3 feet by Sunday evening. The river
will fall below flood stage by Tuesday morning.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/14 09/15 09/16 09/17 09/18
Missouri River
Gasconade 22.0 18.80 23.8 24.0 22.0 20.1 18.5
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$625
WGUS83 KLSX 140149
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT SAT SEP 13 2014
...The flood warning continues for the following river in
Missouri...
Missouri River
near Chamois
at Gasconade
.This Flood Warning is a result of heavy rainfall across portions
of the basin this past Tuesday night and early Wednesday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-150149-
/O.EXT.KLSX.FL.W.0114.140914T0800Z-140918T0800Z/
/CMSM7.1.ER.140914T0800Z.140915T0000Z.140916T2000Z.NO/
849 PM CDT SAT SEP 13 2014
The Flood Warning continues for
The Missouri River near Chamois
* From late tonight to late Monday night.
* At 7:00 PM Saturday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage overnight
tonight and crest near 17.8 feet Sunday evening.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/14 09/15 09/16 09/17 09/18
Missouri River
Chamois 17.0 16.20 17.4 17.8 17.3 15.9 13.7
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-150149-
/O.EXT.KLSX.FL.W.0115.000000T0000Z-140919T1200Z/
/GSCM7.1.ER.140913T2147Z.140915T1200Z.140918T0000Z.NO/
849 PM CDT SAT SEP 13 2014
The Flood Warning continues for
The Missouri River at Gasconade
* Until Thursday morning.
* At 7:00 PM Saturday the estimated stage was 22.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to crest near 24.6 feet Monday morning.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/14 09/15 09/16 09/17 09/18
Missouri River
Gasconade 22.0 E22.40 23.6 24.6 24.2 23.0 20.8
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$379
WGUS83 KLSX 141520
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT SUN SEP 14 2014
...Flood warnings continue for points along the Missouri River...
Missouri River at
...Gasconade
...Hermann
.This Flood Warning is a result of the most recent heavy rainfall event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-151520-
/O.EXT.KLSX.FL.W.0115.000000T0000Z-140919T1424Z/
/GSCM7.1.ER.140914T0606Z.140915T1800Z.140918T0224Z.NO/
1020 AM CDT SUN SEP 14 2014
The Flood Warning continues for
the Missouri River at Gasconade.
* The lasted stage was estimated at 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 24.4 feet by tomorrow afternoon.
The river will fall below flood stage by Wednesday before midnight.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/15 09/16 09/17 09/18 09/19
Missouri River
Gasconade 22.0 18.80 24.2 24.2 23.1 21.1 17.6
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-151519-
/O.EXT.KLSX.FL.W.0116.000000T0000Z-140917T1200Z/
/HRNM7.1.ER.140915T1200Z.140915T1800Z.140916T1200Z.NO/
1020 AM CDT SUN SEP 14 2014
The Flood Warning continues for
the Missouri River at Hermann.
* At 9:30 AM Sunday the stage was 20.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 21.2 feet by tomorrow afternoon.
The river will fall below flood stage by Tuesday morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...particularly
just north of the Highway 19 bridge along the Loutre River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/15 09/16 09/17 09/18 09/19
Missouri River
Hermann 21.0 20.47 21.0 21.0 20.0 18.2 15.1
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$368
WGUS83 KLSX 151600
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 AM CDT MON SEP 15 2014
...The flood warning continues for the following river in Missouri...
The Missouri River at
...Gasconade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-161600-
/O.EXT.KLSX.FL.W.0115.000000T0000Z-140919T0000Z/
/GSCM7.1.ER.140914T2246Z.140915T1800Z.140917T1200Z.NO/
1100 AM CDT MON SEP 15 2014
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday evening.
* The morning stage was 22.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The River will fall below flood stage by Wednesday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/16 09/17 09/18 09/19 09/20
Missouri River
Gasconade 22.0 22.40 22.4 22.0 21.0 17.7 14.3
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$120
WGUS83 KLSX 151937
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 PM CDT MON SEP 15 2014
...The flood warning continues for the following river in
Missouri...
Missouri River at Gasconade
.This Flood Warning is a result of heavy rainfall across the basin
last week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-161937-
/O.EXT.KLSX.FL.W.0115.000000T0000Z-140918T0000Z/
/GSCM7.1.ER.000000T0000Z.140915T1430Z.140916T1200Z.NO/
237 PM CDT MON SEP 15 2014
The Flood Warning continues for
The Missouri River at Gasconade
* Until Tuesday evening.
* At 9:30 AM Monday the stage was 22.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river crested near 22.4 feet this morning and is
forecast to fall back below flood stage Tuesday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/16 09/17 09/18 09/19 09/20
Missouri River
Gasconade 22.0 22.40 22.0 21.4 20.3 17.6 14.2
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$606
WGUS83 KLSX 161525
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT TUE SEP 16 2014
...The flood warning is cancelled for the following river in Missouri...
The Missouri River at
...Gasconade
THIS FLOOD WARNING IS CANCELLED!
&&
MOC073-139-161555-
/O.CAN.KLSX.FL.W.0115.000000T0000Z-140918T0000Z/
/GSCM7.1.ER.000000T0000Z.140915T1430Z.140916T0510Z.NO/
1025 AM CDT TUE SEP 16 2014
The Flood Warning is cancelled for
the Missouri River at Gasconade.
* At 7:30 AM Tuesday the stage was 21.8 feet.
* Flood stage is 22.0 feet.
* The River fell below flood stage at 12:10 AM Tuesday.
* Forecast: The river will continue to fall.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/17 09/18 09/19 09/20 09/21
Missouri River
Gasconade 22.0 21.80 21.1 19.9 17.1 12.9 11.3
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 12, 6:25 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Sep 12, 6:25 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT Fri Sep 12 2014
.UPDATE:
Issued at 620 PM CDT Fri Sep 12 2014
Updated forecasts for much of northern and central Missouri
based on the timing of precipitation. Frontogenetical band of
rainshowers continues to slowly slide southeast as precipitation
elements move to the east-northeast at 30 to 35 mph. Did not
change much in the way of temperatures but will look closer on
temperatures in the next update. Back to fall like weather again.
Przybylinski
&&
.SHORT TERM: (Through Tonight)
Issued at 236 PM CDT Fri Sep 12 2014
Cloud cover continues to cover the area this afternoon as stratus is
trapped under a low level inversion and mid-high level clouds are
streaming in ahead of a mid level trough. There has been some light
rain associated with the mid-level trough moving across northern
Missouri early this afternoon, but it's coverage has been limited.
Latest runs of the RAP and HRRR still show some redevelopment of
some light rain over western Missouri this afternoon and this
evening ahead of the upper trough that will move across the CWA this
evening. Then expect clearing of the clouds from north to south
after 06Z as the upper trough moves to the east allowing subsidence
to set in. Drier air will move into the low levels as the inversion
weakens which should allow the low level clouds to move out.
Temperatures should fall close to agreeable MOS guidance for lows
once skies begin to clear with the light northeasterly winds.
Britt
.LONG TERM: (Saturday through Next Friday)
Issued at 236 PM CDT Fri Sep 12 2014
(Saturday through Monday)
Overall, mdls are in good agreement thru this period. Period begins
with a large sfc ridge settling across the region. This ridge will
keep temps around 15 degrees below seasonal average despite ample
insolation. As the ridge retreats, the approaching trof and sfc fnt
will bring another chance for precip to the region late in the
period. Some minor differences in timing are apparent among the mdl
guidance. Will keep PoPs lower except where mdls are in agreement.
(Tuesday through Friday)
Not much change from the prev forecast. Mdls remain in good
agreement overall thru the period with respect to mass fields
anyway. Sfc ridge builds into the region on Tues with precip coming
to an end Mon night. Cool temps will prevail thru mid week, tho not
as cool as this weekend. Mdls differ regarding precip chances for
late Wed into Thurs. The ECMWF is more robust with nocturnal
convection developing along a stationary fnt across the region. The
GFS would suggest height rising with the sfc ridge still holding on
into the area. Have kept PoPs low given the uncertainty forecasting
mesoscale features on day 7.
As for temps, have trended twd the warmer guidance thru the period
given heights over the region.
Tilly
&&
.AVIATION: (For the 00z TAFs through 00z Saturday Evening)
Issued at 534 PM CDT Fri Sep 12 2014
An extensive area of MVFR stratus/stratocumulus was in place
across the region at TAF issuance. Although drier air will be
working into the region overnight, there is still a lot of
moisture trapped below an inversion. This suggests that clouds
will be slow to clear even with the drier air. On the other hand,
recent satellite imagery has shown that upstream stratocu was
breaking up over IA/NE, and it is possible that cigs may clear
earlier than expected. Ceilings could fall to IFR at times
overnight until the drier air arrives. Intermittent light drizzle
or light rain may also occur over the next several hours.
Initially northerly winds will back slightly overnight then veer
tomorrow.
Specifics for KSTL: It is likely that MVFR ceilings will persist
overnight. Ceilings should rise by tomorrow morning at the latest
due to diurnal mixing and drier low-level air. Initially northerly
winds will back slightly overnight then veer tomorrow and become
easterly towards the end of the valid TAF period.
Kanofsky
&&
.CLIMATE:
Issued at 236 PM CDT Fri Sep 12 2014
Record Lows This Weekend:
STL COU UIN
13 43(1975) 33(1902) 33(1902)
14 46(1996) 40(1892) 38(1996)
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Sep 12, 2:47 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 247 PM CDT FRI SEP 12 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 247 PM CDT FRI SEP 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THUNDERSTORMS ON ARE LIKELY ACROSS MUCH OF THE AREA ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 9:16 PM CDT | River Flood Warning | LSX | Callaway, Osage | 4 days |
| Sep 13, 10:51 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery, Perry, Sainte Genevieve | 6 days |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.